MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.A synergy ii us mr 3.50 x 28mm stent delivery system was returned for analysis.A visual examination of the stent identified damage.The stent struts in the midsection were found to be lifted.The crimped stent outer diameter was measured using a snap gauge and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip identified damage.A visual and tactile examination of the hypotube shaft identified multiple kinks.A visual and tactile examination of the outer lumen and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 20-nov-2019.It was reported that crossing difficulties were encountered.A 3.50 x 28mm synergy ii drug-eluting stent was advanced for treatment, but the device failed to cross the lesion.The procedure was completed with another of the same device.No patient complications were reported.However, returned device analysis revealed stent damage.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9417167
Report Number2134265-2019-15061
Device Sequence Number1724759
Product Code NIQ
UDI-Device Identifier08714729840305
UDI-Public08714729840305
Combination Product (Y/N)N
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0023439662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1